Upravlenie Bol'shimi Sistemami
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



UBS:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


UBS, 2016, Issue 63, Pages 87–105 (Mi ubs890)  

This article is cited in 3 scientific papers (total in 3 papers)

Control in Social and Economic Systems

Hierarchical games under uncertainty

M. A. Gorelov

Computer Center of RAS

Abstract: The two-players hierarchical game is considered. The payoff function of low-level player (agent) depends on a random variable. The low-lever player knows the value of this variable at the moment of decision making. And high-level player (principal) knows only probability distribution on the domain when making his decision. We obtain the optimal strategy for the principal under the assumption that she is trying to maximize the guaranteed payoff. This results are tightly coupled with some work in the theory of contracts.

Keywords: informational theory of hierarchical systems, games under uncertainty, maximal guaranteed payoff, contract theory

Full text: PDF file (876 kB)
References: PDF file   HTML file
UDC: 519.865 + 519.95
BBK: 22.165
Received: November 10, 2015
Published: September 30, 2016

Citation: M. A. Gorelov, “Hierarchical games under uncertainty”, UBS, 63 (2016), 87–105

Citation in format AMSBIB
\Bibitem{Gor16}
\by M.~A.~Gorelov
\paper Hierarchical games under uncertainty
\jour UBS
\yr 2016
\vol 63
\pages 87--105
\mathnet{http://mi.mathnet.ru/ubs890}
\elib{https://elibrary.ru/item.asp?id=27323141}


Linking options:
  • http://mi.mathnet.ru/eng/ubs890
  • http://mi.mathnet.ru/eng/ubs/v63/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Gorelov, “Maksimalnyi garantirovannyi rezultat vierarkhicheskikh igrakh”, UBS, 67 (2017), 4–31  mathnet  elib
    2. M. A. Gorelov, “Logic in the study of hierarchical games under uncertainty”, Autom. Remote Control, 78:11 (2017), 2051–2061  mathnet  crossref  isi  elib
    3. M. A. Gorelov, “Printsip Value at Risk v ierarkhicheskoi igre”, UBS, 72 (2018), 6–26  mathnet  crossref  elib
  • Upravlenie Bol'shimi Sistemami
    Number of views:
    This page:98
    Full text:34
    References:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022